# SDR HALA2008111300848

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 25,974 hours, 4,990 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION LOWER SKIN EXTERNAL SURFACE CORRODED AT LBL 3.3 AND RBL 6.5 AT REAR SPAR.  BLEND REPAIR IAW SRM 55-10-01 FIG 101 AND ANZ TI 190119901-0001.
